David Bourget (Western Ontario)
David Chalmers (ANU, NYU)
Rafael De Clercq
Jack Alan Reynolds
Learn more about PhilPapers
Journal of Symbolic Logic 47 (1):1-7 (1982)
It is known from work of P. Young that there are recursively enumerable sets which have optimal orders for enumeration, and also that there are sets which fail to have such orders in a strong sense. It is shown that both these properties are widespread in the class of recursively enumerable sets. In fact, any infinite recursively enumerable set can be split into two sets each of which has the property under consideration. A corollary to this result is that there are recursive sets with no optimal order of enumeration
|Keywords||No keywords specified (fix it)|
|Categories||categorize this paper)|
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
|Through your library|
References found in this work BETA
No references found.
Citations of this work BETA
No citations found.
Similar books and articles
Yuri Gurevich (1983). Decision Problem for Separated Distributive Lattices. Journal of Symbolic Logic 48 (1):193-196.
Manuel Lerman (1971). Some Theorems on R-Maximal Sets and Major Subsets of Recursively Enumerable Sets. Journal of Symbolic Logic 36 (2):193-215.
Leo Harrington & Robert I. Soare (1998). Codable Sets and Orbits of Computably Enumerable Sets. Journal of Symbolic Logic 63 (1):1-28.
E. Herrmann (1984). Definable Structures in the Lattice of Recursively Enumerable Sets. Journal of Symbolic Logic 49 (4):1190-1197.
Iraj Kalantari & Allen Retzlaff (1979). Recursive Constructions in Topological Spaces. Journal of Symbolic Logic 44 (4):609-625.
André Nies & Andrea Sorbi (2000). Structural Properties and Σ02 Enumeration Degrees. Journal of Symbolic Logic 65 (1):285 - 292.
Steffen Lempp & Theodore A. Slaman (1989). A Limit on Relative Genericity in the Recursively Enumerable Sets. Journal of Symbolic Logic 54 (2):376-395.
Wolfgang Maass (1984). On the Orbits of Hyperhypersimple Sets. Journal of Symbolic Logic 49 (1):51-62.
Wolfgang Maass (1982). Recursively Enumerable Generic Sets. Journal of Symbolic Logic 47 (4):809-823.
Stephan Wehner (1999). On Recursive Enumerability with Finite Repetitions. Journal of Symbolic Logic 64 (3):927-945.
Added to index2009-01-28
Total downloads3 ( #314,198 of 1,168,038 )
Recent downloads (6 months)1 ( #140,420 of 1,168,038 )
How can I increase my downloads?